# SDR AU510001925

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Fuel Quantity
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, N
- Precautionary procedure: O

## Discrepancy

(AUS) NO1 ENGINE SHUT DOWN DUE TO FUEL STARVATION. INVESTIGATION FOUND THE FUEL GAUGE INDICATION WAS 400LBS FUEL QUANTITY LHS AND 250LBS FUEL QUANTITY RHS. THE MAGNETIC STICKS SHOWED NIL LHS AND NIL RHS. ACTUAL FUEL EMPTIED FROM TANKS INTO CONTAINERS AT WAS 2 LITRES LHS AND 28 LITRES RHS. SUSPECT FAULTY FUEL INDICATING SYSTEM. INVESTIGATION CONTINUING.(OTHER CAUSE: UNDER INVESTIGATION ) (CASA# 510001925)
